Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 51, NWS Albuquerque, NM

August 2, 2015Cibola County, McKinley County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 2, 2015, 12:47 PM MST for Cibola County, McKinley County, Sandoval County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 12:47 PM MST (19:47 UTC)
Expired
Aug 2, 2015, 4:45 PM MST
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Cibola County, NM, McKinley County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 47 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WGUS55 KABQ 021947
FFWABQ
NMC006-031-043-022345-
/O.NEW.KABQ.FF.W.0051.150802T1947Z-150802T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
  NORTHEASTERN CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO...
  SOUTHEASTERN MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO...

* UNTIL 545 PM MDT
    
* AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE NORTHEAST PORTION OF 
  THE SAN MATEO MOUNTAINS...INCLUDING THE VICINITY OF LAGUNA GRANDE. 
  NEARLY 3 INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS 
  LIKELY IN CANON DE PEDRO PADILLA. THESE FLOOD WATERS WILL REACH 
  ARROYO CONCHAS AFTER 230 PM AND TRAVEL THROUGH THE LAGUNA 
  RESERVATION TO THE RIO SAN JOSE. FLASH FLOODING IS ALSO LIKELY IN 
  CANON TAPIA AND HAY MEADOW CANYON FROM THEIR HEADWATERS TO THE RIO 
  PUERCO.

* LOCATIONS IMPACTED INCLUDE...
  MARQUEZ...CEBOLLETITA...PAGUATE AND MESITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.

&&

LAT...LON 3550 10719 3553 10709 3533 10702 3529 10714
      3530 10721 3530 10736 3526 10740 3521 10737
      3513 10731 3505 10730 3504 10735 3512 10735
      3522 10750 3527 10755 3538 10753 3546 10739

$$

44
2 follow-up statements
122 
WGUS75 KABQ 022125
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT SUN AUG 2 2015

NMC006-031-043-022345-
/O.CON.KABQ.FF.W.0051.000000T0000Z-150802T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-CIBOLA-MCKINLEY-
325 PM MDT SUN AUG 2 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
SOUTHWESTERN SANDOVAL...NORTHEASTERN CIBOLA AND SOUTHEASTERN MCKINLEY
COUNTIES...

AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAIN ENDING OVER THE NORTHEAST PORTION OF THE SAN MATEO 
MOUNTAINS. HOWEVER...1 TO 2 INCHES OF RAIN FELL OVER THAT AREA EARLY 
IN THE AFTERNOON WITH LOCALLY HIGHER AMOUNTS APPROACHING 3 INCHES. 
FLASH FLOODING IS LIKELY IN CANON DE PEDRO PADILLA. THESE FLOOD 
WATERS WILL REACH ARROYO CONCHAS AND TRAVEL THROUGH THE LAGUNA   
RESERVATION TO THE RIO SAN JOSE. FLASH FLOODING IS ALSO LIKELY IN   
CANON TAPIA AND HAY MEADOW CANYON FROM THEIR HEADWATERS TO THE RIO   
PUERCO.
 
LOCATIONS IMPACTED INCLUDE...
MARQUEZ...CEBOLLETITA...PAGUATE...SEBOYETA AND BIBO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.

&&

LAT...LON 3550 10719 3553 10709 3533 10702 3529 10714
      3530 10721 3530 10736 3526 10740 3521 10737
      3513 10731 3505 10730 3504 10735 3512 10735
      3522 10750 3527 10755 3538 10753 3546 10739

$$

44
252 
WGUS75 KABQ 022338
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT SUN AUG 2 2015

NMC006-031-043-022346-
/O.EXP.KABQ.FF.W.0051.000000T0000Z-150802T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-CIBOLA-MCKINLEY-
538 PM MDT SUN AUG 2 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SANDOVAL...NORTHEASTERN
CIBOLA AND SOUTHEASTERN MCKINLEY COUNTIES WILL EXPIRE AT 545 PM
MDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...HAZARDOUS WATER LEVELS MAY PERSIST IN 
CANON DE PEDRO PADILLA...ARROYOS CONCHAS...CANON TAPIA AND HAY 
MEADOW CANYON AS RUNOFF GRADUALLY RECEDES.

LAT...LON 3550 10719 3553 10709 3533 10702 3529 10714
      3530 10721 3530 10736 3526 10740 3521 10737
      3513 10731 3505 10730 3504 10735 3512 10735
      3522 10750 3527 10755 3538 10753 3546 10739

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 10:50 AM MST, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 2, 10:50 AM MST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1150 AM MDT SUN AUG 2 2015

.AVIATION...
18Z TAF CYCLE
ABUNDANT MOISTURE ASSOCIATED FROM PLACEMENT OF THE UPPER HIGH
OVER SOUTHERN PORTIONS OF THE STATE WILL CONTINUE TO FUEL AFTN
SCATTERED TO NUMEROUS SHRA AND TSRA ACROSS WESTERN AND CENTRAL NEW
MEXICO. CONVECTIVE COVERAGE WILL PEAK FROM 18Z TO 00Z. STORM
MOTION WILL BE MAINLY WEST TO EAST...BUT SLOW MOVING AND ERRATIC
AT TIMES. LOOK FOR BRIEF PERIODS OF MVFR/IFR CIGS/OCCASIONAL MTN
OBSCD FOR SITES IMPACTED BY STRONG TO POSSIBLE SEVERE
STORMS...FOLLOWING HEAVY RAIN AND GUSTY WINDS NEAR 40KT FROM
OUTFLOW BOUNDARIES.

32

&&

.PREV DISCUSSION...326 AM MDT SUN AUG 2 2015...
.SYNOPSIS...
TODAY WILL BE YET ANOTHER DAY OF VERY HIGH ATMOSPHERIC MOISTURE
CONTENT ACROSS NEW MEXICO...AND AS TEMPERATURES RISE THE
ATMOSPHERE WILL BECOME UNSTABLE WITH PERIODIC REDEVELOPMENT OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. MANY STORMS WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AGAIN WITH A
CONTINUED THREAT FOR FLASH FLOODING IN LOCALIZED AREAS.
FINALLY...INTO MONDAY DRIER AIR WILL BEGIN FILTERING INTO NEW
MEXICO FROM THE WEST...SHUNTING THE BEST PROBABILITIES FOR
PRECIPITATION TO THE EAST WITH MUCH LESS OVERALL STORM ACTIVITY.
THIS DRIER PERIOD IS EXPECTED TO LAST THROUGH THE MIDDLE PART OF
NEXT WEEK WITH FEWER STORMS AND WARMER TEMPERATURES.

&&

.DISCUSSION...

WHILE YESTERDAY'S ABQ BALLOON SOUNDING REVEALED A SLIGHT REDUCTION
IN PRECIPITABLE WATER AT 1.03 INCH...ANALYZING RADAR STORM TOTALS
INDICATES THAT THE FOOTPRINT OF RAINFALL YESTERDAY AND LAST
EVENING WAS STILL FAIRLY WIDESPREAD OVER MUCH OF THE FORECAST
AREA WITH HEFTY TOTALS OF ONE TO TWO INCHES BEING COMMON.
FORECAST MODELS SHOW THE PWATS REMAINING ABOVE AVERAGE TODAY...AND
THE NAM ACTUALLY REVEALS SOME IMPRESSIVE VALUES OF 1.3 TO 1.5 THIS
AFTERNOON OVER MANY CENTRAL ZONES...INCLUDING THE ALBUQUERQUE
METRO AREA. THIS COUPLED WITH THE ANTECEDENT WET CONDITIONS AND
SATURATED SOILS HAS PROMPTED THE ISSUANCE OF YET ANOTHER FLASH
FLOOD WATCH FOR A LARGE CHUNK OF THE FORECAST AREA...ROUGHLY THE
NORTHWESTERN HALF OR SO. OTHER SYNOPTIC FEATURES OF NOTE WILL BE
THE CONSOLIDATION OF THE UPPER HIGH OVER SOUTHERN NM AND A SPEED
MAXIMA WORKING INTO WESTERN PARTS OF THE STATE WHERE 300 MB WINDS
ARE PROJECTED TO REACH ALMOST 40 KT. THIS SPEED MAX COULD VENT
STORM UPDRAFTS...MAKING THEM A BIT MORE EFFICIENT WHILE ALSO
INTRODUCING SOME DIVERGENCE ALOFT THAT WOULD ENHANCE SYNOPTIC
SCALE UPWARD MOTIONS. STORMS SHOULD PROPAGATE FROM THE SW TO NE OR
W TO E FOR THE MOST PART...EXCEPT IN THE NORTH CENTRAL TO
NORTHEASTERN ZONES WHERE MOTIONS WILL BE A BIT MORE ERRATIC AND
SLOW. OTHERWISE TEMPERATURES WILL BE FAIRLY SEASONABLE...RUNNING
JUST A FEW DEGREES BELOW AVERAGE IN THE WESTERN ZONES.

INTO MONDAY THE PRONOUNCED DRY SLOT ALOFT THAT IS CURRENTLY
WORKING INLAND OFF OF THE EASTERN PACIFIC WILL BE SPREADING EAST
TOWARD NM. THIS WILL QUICKLY LOWER DEWPOINTS AND PWATS IN THE
WESTERN ZONES MONDAY...LIMITING STORM POTENTIAL SUBSTANTIALLY FROM
THE TRENDS OF THE PAST SEVERAL DAYS. STILL SOME ISOLATED TO
SCATTERED STORMS WILL BE POSSIBLE...BUT SHOULD BE MORE FOCUSED
TOWARD THE CENTRAL MOUNTAIN CHAIN AND TO A LESSER EXTENT THE
EASTERN PLAINS OF NM.

THE DRYING TREND CONTINUES INTO TUESDAY...AND STORM COVERAGE WILL
CONTINUE TO DWINDLE AS THE DRY AIR FILTERS INTO REMAINING EASTERN
ZONES OF THE FORECAST AREA. POPS HAVE BEEN RATCHETED DOWN OVER THE
PAST FEW SHIFTS...AND SOME MINOR TWEAKS DOWN WERE ALSO CARRIED OUT
FOR THIS CURRENT FORECAST PACKAGE. WITH THE DRIER AIR FILTERING
IN...TEMPERATURES WILL OBSERVE LARGER DIURNAL SWINGS...FIRST IN
THE WEST MONDAY AND MONDAY NIGHT...THEN INTO REMAINING ZONES
TUESDAY.

BY THE MIDDLE OF THE WEEK THE DRIER AIR WILL STILL BE IN PLACE
WHILE THE DOME OF HIGH PRESSURE CENTERS UP SQUARELY OVER NM WITH
HEIGHTS RISING TO THE 594-595 DECAMETER RANGE. THIS WILL SUPPRESS
CONVECTION...BUT SOME ISOLATED STORMS WILL STILL BE ABLE TO FIRE
OVER HIGH TERRAIN AREAS. HIGH TEMPERATURES WILL CREEP UP A FEW
DEGREES TOO.

INTO FRIDAY AN UPPER TROUGH WILL MOVE OFF OF THE PACIFIC INTO CA.
THIS FEATURE HAS BEEN SHOWN TO BE SOMEWHAT DISCONNECTED FROM THE
POLAR JET THE PAST FEW MODEL RUNS...KEEPING A SLOWER AND FARTHER
SOUTH TRACK. THIS WOULD BE FAVORABLE FOR SHOVING THE DOME OF HIGH
PRESSURE EAST OF NM WHILE DRAWING SUBTROPICAL MOISTURE NORTHWARD
FROM THE SIERRA MADRE OCCIDENTAL AND ULTIMATELY INCREASING
THUNDERSTORM ACTIVITY INTO THE WEEKEND.

52

&&

.FIRE WEATHER...

BASED ON WATER VAPOR IMAGERY...UPPER HIGH CENTER LOCATED OVER
SOUTH CENTRAL NEW MEXICO EARLY THIS MORNING...WITH ABUNDANT
MOISTURE LINGERING OVER THE REGION. CELL MOTION TODAY SHOULD BE
MAINLY TOWARDS THE EAST...ALTHOUGH SOME SLOW AND ERRATIC MOTION
POSSIBLE. POTENTIAL FOR LOCALLY HEAVY RAINFALL AGAIN
TODAY...ESPECIALLY NORTHERN AND WESTERN TWO THIRDS OF THE STATE.

MODELS CONTINUE TO INSIST ON A DRIER AND WARMER TREND...AND ARE EVEN
MORE BULLISH WITH LOWER DEW POINTS SPREADING ACROSS THE WEST AND
NORTH MONDAY AND TUESDAY. DID NOT TOTALLY BUY INTO THE DEGREE OF
DRYING PROJECTED ON MONDAY...GIVEN THE DEEP MOISTURE CURRENTLY OVER
THE FAR WEST...BUT TUESDAY SEEMS MORE REASONABLE TO TREND MORE
TOWARD THE MODEL FORECAST. WATER VAPOR IMAGERY DOES INDICATE DRIER
AIR TO OUR SOUTHWEST...BUT SEVERAL DISTURBANCES AND LESS DRY AIR
QUEUED UP WEST OF CA. THE DISTURBANCES ARE CURRENTLY FORECAST TO
RIDE OVER THE RIDGE AND TO OUR NORTH...BUT THE SIZE OF THE DRY SLOT
APPEARS TO BE SHRINKING A BIT ATTM SO WILL CONTINUE TO MONITOR. IF
CURRENT MODEL TRENDS PERSIST...ONLY ISOLD CONVECTION ANTICIPATED FOR
THE WEST MONDAY...AND FOR MOST OF THE FORECAST AREA TUESDAY THROUGH
WEDNESDAY. WITH THE DRIER AIR WILL COME HIGHS NEAR TO ABOVE AVERAGE
AND A FORECAST OF HIGH HAINES. WINDS SHOULD REMAIN RELATIVELY LIGHT
THOUGH WITH MIN RH VALUES MOSTLY ABOVE 15 PERCENT AND GOOD OVERNIGHT
RECOVERIES.

RETURN OF MONSOON MOISTURE STILL ON TAP FOR LATE THIS WEEK AND
THROUGH THE WEEKEND. DRIER WESTERLIES COULD RESUME EARLY NEXT
WEEK...WITH THE GFS SUGGESTING A STRONGER TROUGH PASSING THROUGH THE
NORTHERN ROCKIES THAN THE ECMWF.

SOME AREAS OF FAIR TO POOR VENT RATES NORTH AND EAST TODAY AND
MONDAY WITH IMPROVEMENT OVERALL TUESDAY AND WEDNESDAY FORECAST.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
NMZ501>519-521>523-527>529-532-533.

&&
Hazardous weather outlook, Aug 2, 4:38 AM MST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 AM MDT SUN AUG 2 2015

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
538 AM MDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE REMAINS IN PLACE OVER NEW MEXICO...AND
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP THIS AFTERNOON AND TONIGHT...NAMELY OVER CENTRAL TO
NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS
POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH DRIER AIR MOVING INTO NEW MEXICO WILL BEGIN TO LIMIT
THUNDERSTORM COVERAGE MONDAY THROUGH THURSDAY. STILL...SOME
ISOLATED THUNDERSTORMS MAY BRIEFLY TURN STRONG WITH GUSTY
DOWNBURST WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. THUNDERSTORMS
COULD BECOME MORE WIDESPREAD BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL OR FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:02 PM MSTSevere Thunderstorm WarningABQGuadalupe28 min
Aug 1, 5:13 PM MSTAreal Flood AdvisoryABQQuay2 hr
Aug 1, 6:11 PM MSTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 7:54 PM MSTAreal Flood AdvisoryABQGuadalupe111 min
Aug 2, 3:01 AM MSTFlash Flood WatchABQ18 hr
Aug 2, 11:48 AM MSTAreal Flood AdvisoryABQCibola, Socorro117 min
Aug 2, 1:00 PM MSTAreal Flood AdvisoryABQCatron, Socorro2 hr
Aug 2, 1:24 PM MSTAreal Flood AdvisoryABQColfax, Mora111 min
Aug 2, 2:07 PM MSTAreal Flood AdvisoryABQLos Alamos, Sandoval3 hr
Aug 2, 2:38 PM MSTFlash Flood WarningABQSocorro112 min
Aug 2, 2:44 PM MSTSpecial Weather StatementABQMora31 min
Aug 2, 3:09 PM MSTSpecial Weather StatementABQHarding36 min
Aug 2, 3:13 PM MSTSpecial Weather StatementABQHarding32 min
Aug 2, 3:23 PM MSTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 3:52 PM MSTSevere Thunderstorm WarningABQSan Miguel23 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.